2 years 7 months ago - 2 years 7 months ago#55432by Jack R
I make the assumption that the doctor has diagnosed "Cystitis caused by Mitomycin". Three months duration sounds very unpleasant.
The possible downside of using Mitomycin (MMC) was related to me prior to it being used. Like BCG, MMC can cause swelling, bleeding and general bladder discomfort including chemical cystitis. Fortunately, MMC was OK for me - the BCG did all that nasty stuff.
What does the doctor plan to do to help resolve the cystitis ? What has he prescribed and how is it working ? When do you expect results ? It sounds like you are just waiting for the bladder to heal. Hopefully more can be done. Can you be referred to someone who can actively treat cystitis ?
The article below speaks to MMC induced Cystitis. If it seem to apply to your husband, and the current treatment plan is not what you desire, you may want to use the article to start a discussion with the doctor about treatment possibilities.
You can also use the SEARCH function on this site to see the comments of others. Search for "MMC CYSTITIS". three past discussions were returned for me tonight.
What's with this Bleeding ? 6/2015
DX: HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one & only kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo# 3
Begin year 4 with cis
2/19 Chemo #4
9/19 NED again
1/2020 CIS is back
Workin on a new plan
So my husband had a bad reaction to mitomycin. He developed a bad cystic. That keep on ulcering and bleeding 3 month after his last Turbt. And his doctor said no more cystoscopes until his bladder heal.
Did anyone have similar experience